Shop

Fervex Raspberry Flavor (8 Sachets)

Fervex Raspberry Flavor – granules for oral solution in sachets is a combined medicine.

  • Paracetamol relieves pain and fever.
  • Pheniramine maleate reduces congestion and swelling of mucous membranes, thus clearing the nasal passages, inhibiting the sneezing reflex and watery eyes.
  • Ascorbic acid replenishes vitamin C deficiency in the body.

Symptoms

Fervex Raspberry Flavor is used to treat the symptoms of flu, colds and flu-like conditions (headache, fever, nasopharyngitis) in adults and children over 15 years of age.

Antibiotic treatment may be required if a bacterial infection occurs. The attending physician will decide about it.

Active substance: Acidum ascorbicum, Paracetamolum, Pheniramini maleas

Composition

Active substances One sachet contains:

Paracetamol 500 mg

Ascorbic acid 200 mg

Pheniramine maleate 25 mg

the other ingredients sucrose (11.555 g), citric acid anhydrous, gum arabic, sodium saccharin and raspberry flavor.

The raspberry flavor includes: ethyl acetate, isoamyl acetate, acetic acid, benzyl alcohol, triacetin, vanillin, p-hydroxybenzylacetone, maltodextrin, modified corn starch E 1450, Allura Red E 129 dye, brilliant blue E 133, sunset yellow, Permastabil 505528 RI, raspberry 054428 A, sodium chloride, sodium sulfate.

Dosage

Always use FERVEX raspberry flavor exactly as prescribed by your doctor. Check with your doctor or pharmacist if you are unsure.

Adults and children over 15 years of age: 1 sachet 2 or 3 times a day. Intervals in the administration of subsequent doses should be at least 4 hours.
The contents of the sachet should be dissolved in a glass of hot or cold water.
Do not use for more than 5 days without consulting a doctor.
In the treatment of flu-like conditions, it is better to take the medicine dissolved in hot water in the evening, as soon as possible after symptoms appear.

Use of the drug in children and adolescents

The drug can be used in children over 15 years of age.

Contraindications

FERVEX raspberry flavor should not be used in cases of:

  • Hypersensitivity (allergy) to the active substances or any of the excipients.
  • Severe liver or kidney failure.
  • Narrow-angle glaucoma.
  • An enlarged prostate with difficulty urinating.
  • Age under 15.
  • Do not use in patients with fructose intolerance, glucose-galactose malabsorption or sucrase-isomaltase deficiency, due to the sucrose content in the drug.

Contents

Granules for oral solution, 8 sachets.

Storage

Below 25°C

Manufacturer

UPSA

Warnings

Do not use for more than 5 days without a doctor’s recommendation.
To avoid the risk of an overdose, other paracetamol-containing medicines should not be taken concomitantly with Fervex. In adults weighing more than 50 kg, the TOTAL DAILY DOSE OF PARACETAMOL MUST NOT BE MORE THAN 4 GRAMS (4000 mg).
If you take more than the recommended daily dose of FERVEX, even if you feel well, see your doctor immediately, as dangerous liver damage may occur.
The risk of liver damage is particularly high in patients who are fasted and drink alcohol regularly.
If you are deficient in glucose-6-phosphate dehydrogenase or methaemoglobin reductase, consult your doctor about whether you can use Fervex.
Drinking alcoholic beverages, using alcohol-containing medicines or taking sedatives while taking FERVEX raspberry flavor is not recommended.
Each sachet contains 11.555 g of sucrose, therefore, in the case of a low-sugar diet or diabetes, the presence of sugar in the drug should be taken into account.

Taking FERVEX raspberry flavor with food and drink

This medicine may cause dizziness, which is made worse by alcohol. Avoid taking alcoholic beverages or medications that contain alcohol.

Use of FERVEX raspberry flavor in children
The drug can be used in children over 15 years of age.

Use of FERVEX raspberry flavor in patients with renal and / or hepatic impairment
Caution should be exercised when administering the drug to people with renal impairment.

Use of FERVEX raspberry flavor in elderly patients
There are no contraindications.

Pregnancy and lactation

It is not recommended to use the drug during pregnancy.

It is not recommended to use the drug during breastfeeding.

Driving vehicles

Drowsiness may occur while taking the drug, which affects the psychophysical fitness of people driving motor vehicles and operating machines.

Overdosage

Symptoms of overdose

  • Related to PheniramineOverdosage of pheniramine may cause: convulsions (especially in children), disturbed consciousness, coma.
  • Related to ParacetamolParticular risk of paracetamol poisoning occurs in the elderly and young children (the most common causes are taking doses of

    Greater than recommended and accidental poisoning); these poisonings can be fatal.

    Overdosing of the preparation may cause symptoms such as nausea, vomiting, excessive sweating, drowsiness and general weakness, and the next day expanding in the epigastrium, return to nausea and jaundice.

  • ProcedureIn case of taking more than the recommended dose of the drug, immediately consult a doctor or pharmacist.

Interactions with other drugs

Inform your doctor about all medications you have recently taken, even those sold without a prescription.

Due to the content of pheniramine

Not recommended connections:

  • alcohol (due to the pheniramine content): Alcohol increases the sedative effect of most antihistamines – H1 receptor antagonists. Changes in attention span may impair the ability to drive or operate machinery.Avoid taking alcoholic beverages or medications that contain alcohol.

Combinations that should be used with caution

  • other sedative drugs (due to the pheniramine content): morphine derivatives (analgesics, antitussives), neuroleptics, barbiturates, benzodiazepines, anxiolytics other than benzodiazepines (e.g. meprobamate), hypnotics, sedative antidepressants (amitriptyline) , mianserin, mirtazapine, trimipramine), sedative H 1 antihistamines , centrally acting antihypertensives, baclofen and thalidomide.Increased inhibition of the central nervous system and the related changes in the ability to concentrate attention may impair the ability to drive vehicles and operate moving mechanisms.
  • other drugs with an atropinic effect (due to the pheniramine content): antidepressants with a structure similar to imipramine, most antihistamines that block the H1 receptor, anticholinergic antiparkinsonian drugs, atropine-like drugs with antispasmodics, disopyramide, phenothiazine derivative neuroleptics, clozapine.Aggregation of atropine-like side effects such as urinary retention, constipation, and dry mouth.

Due to the paracetamol content

  • Salicylamide increases the elimination time of paracetamol.
  • Rifampicin, antiepileptic drugs, barbiturate hypnotics and other microsomal enzyme inducers used in conjunction with paracetamol increase the risk of liver damage.
  • Caffeine enhances the analgesic and antipyretic effects of paracetamol.
  • Concomitant use of high doses of paracetamol and non-steroidal anti-inflammatory drugs may increase the risk of renal dysfunction.
  • Paracetamol enhances the effect of oral anticoagulants from the coumarin group.
  • Paracetamol used with MAO inhibitors may cause agitation and high fever.
  • Effect on laboratory tests performed: administration of paracetamol may affect the results of blood uric acid tests performed by a method involving the use of phosphor-tungsten acid; as well as to test the glucose level with the oxidase-peroxidase method.

Ascorbic acid:

  • may reduce the effectiveness of warfarin and the plasma concentration of fluphenazine,
  • reduces urine pH, which may affect the elimination of other, concomitantly administered drugs.

Side effects

Like all medicines, FERVEX can cause side effects:

RELATED TO PHENRAMINE
Undesirable effects may vary in severity, depending on the dose and not depending on the dose:

    • Neurovegetative actions:

 

    • sedation or somnolence, which is more severe when starting treatment,
    • anticholinergic symptoms such as dry mucous membranes, constipation, accommodation disturbances, pupil dilation, palpitations, risk of urinary retention,
    • orthostatic hypotension,
    • balance problems, dizziness, problems with memory or concentration, more often in the elderly,
    • impaired motor coordination, tremors,
    • confusion, hallucinations
    • less frequent symptoms of the type of agitation: restlessness, nervousness, insomnia.
  • Hypersensitivity reactions (rare):
    • erythema, itching, eczema, purpura, urticaria,
    • swelling, less often Quincke’s edema (swelling of the lips, tongue or larynx),
    • anaphylactic shock (a type of systemic immediate-type allergic reaction with impaired circulation and respiration).
  • Symptoms of the hematopoietic system:
    • leukocytopenia (reduced number of white blood cells), neutropenia (reduced number of granulocytes),
    • thrombocytopenia (low blood platelet count),
    • hemolytic anemia.

RELATED TO PARACETAMOL:

  • Few cases of hypersensitivity reactions such as anaphylactic shock, Quincke’s edema, erythema, urticaria and skin rash have been reported. If any of these symptoms occur, treatment with this medicine and medicines of a similar composition should be stopped immediately.
  • Extremely rare cases of thrombocytopenia (low blood platelet count), leukocytopenia and neutropenia have been reported.

Some people may experience other side effects while taking FERVEX.
If you experience other side effects, not mentioned in this leaflet, please inform your doctor about them.

Weight 5 oz
Manufacturer

UPSA

Made In

Poland

Availability Now available in-store at
4604 New Utrecht Ave Brooklyn 11219

Powered With Oliver Pos

Reviews

There are no reviews yet.

Be the first to review “Fervex Raspberry Flavor (8 Sachets)”

Your email address will not be published. Required fields are marked *

Fervex Raspberry Flavor (8 Sachets)

$18.99

In stock